Translator Disclaimer
Summer 2018 Besicovitch almost automorphic solutions of nonautonomous differential equations of first order
Marko Kostić
Adv. Oper. Theory 3(3): 491-506 (Summer 2018). DOI: 10.15352/aot.1711-1257

Abstract

The main purpose of this paper is to analyze the existence and uniqueness of Besicovitch almost automorphic solutions and weighted Besicovitch pseudo-almost automorphic solutions of nonautonomous differential equations of first order. We provide an interesting application of our abstract theoretical results.

Citation

Download Citation

Marko Kostić. "Besicovitch almost automorphic solutions of nonautonomous differential equations of first order." Adv. Oper. Theory 3 (3) 491 - 506, Summer 2018. https://doi.org/10.15352/aot.1711-1257

Information

Received: 5 November 2017; Accepted: 29 December 2017; Published: Summer 2018
First available in Project Euclid: 7 February 2018

zbMATH: 06902448
MathSciNet: MR3795096
Digital Object Identifier: 10.15352/aot.1711-1257

Subjects:
Primary: 43A60
Secondary: 47D06 , 47J35

Keywords: Besicovitch almost automorphic function , evolution system , Green's function , nonautonomous differential equation of first order , weighted Besicovitch pseudo-almost automorphic function

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 3 • Summer 2018
Back to Top